# SDR YENA2025030300222

- Difficulty date: February 26, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N809JB
- Make and model: Airbus A320-232
- Aircraft serial: 05349
- Aircraft time: 46,600 hours, 15,486 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2126, MLB-FLL. 'FUMES ODOR NOTED ON DESCENT FOR SEVERAL MINUTES. DECREASED AT HIGHER THRUST SETTING. FLT ATT'S REPORTED STRONG ODOR IN AFT CABIN; SEE LOG PAGE 4247507, ITEM 2 (ACCOMPLISHED ECS LEVEL B DECONTAMINATION IAW AMM 21-00-00-615-803. REF L/P # 4247508 ITEM #1 FOR OPERATIONAL TEST AND ASSURANCE) ECS LEVEL B DECONTAMINATION ACCOMPLISHED , OPS CHECK AND ASSURANCE TEST SATISFACTORY. COMPLIED WITH INFORMATION NOTICE 2017-T015 PER TSM 36-11-00.'
